Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hamiltonian stationary normal bundles
of surfaces in $\mathbf R^3$


Author: Makoto Sakaki
Journal: Proc. Amer. Math. Soc. 127 (1999), 1509-1515
MSC (1991): Primary 53C42; Secondary 53A05
Published electronically: January 29, 1999
MathSciNet review: 1473678
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A surface in $\mathbf R^3$ has Hamiltonian stationary normal bundle if and only if it is either minimal, a part of a round sphere, or a part of a cone with vertex angle $\pi/2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C42, 53A05

Retrieve articles in all journals with MSC (1991): 53C42, 53A05


Additional Information

Makoto Sakaki
Affiliation: Department of Mathematics, Faculty of Science, Hirosaki University, Hirosaki 036, Japan
Address at time of publication: Department of Mathematical System Science, Faculty of Science and Technology, Hirosaki University, Hirosaki 036-8561, Japan
Email: sakaki@cc.hirosaki-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04700-0
PII: S 0002-9939(99)04700-0
Received by editor(s): June 16, 1997
Received by editor(s) in revised form: August 19, 1997
Published electronically: January 29, 1999
Dedicated: Dedicated to Professor Shukichi Tanno on his 60th birthday
Communicated by: Peter Li
Article copyright: © Copyright 1999 American Mathematical Society